MAUDE Adverse Event Report: BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM

BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM
Model Number 516704
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is pride industries.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that kit tablet had a sensor communication failure.The following information was provided by the initial reporter: material no.516704.Batch no.20028t01.It was reported that the screen stated ¿sensor #9702 not ready¿ in red and then stated ¿continue flushing¿ in yellow.
 
Event or Problem Description
It was reported that kit tablet had a sensor communication failure.The following information was provided by the initial reporter: material no.516704; batch no.20028t01.It was reported that the screen stated ¿sensor #9702 not ready¿ in red and then stated ¿continue flushing¿ in yellow.
 
Additional Manufacturer Narrative
H6: investigation summary: no photos or samples were received by our quality team for evaluation.A device history record review found no non-conformances associated with this issue during production of this batch.During use of the intelliport system, the injection site (base and sensor) is connected to the tablet.As result of the design of the firmware on the base, the base can reset itself to reduce failures of the intelliport bases.Due to the reset of the base, the injection site will turn from a ready state to a non-ready state.The clinicians are recommended and instructed to push saline syringe in order to ready intelliport.This is shown in the observations by the clinician.The intelliport system is working as designed.

Brand Name
KIT TABLET
Common Device Name
INTELLIPORT SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11682604
Report Number2243072-2021-01193
Device Sequence Number3610183
Product Code PHC
UDI-Device Identifier00382905167041
UDI-Public00382905167041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number516704
Device Catalogue Number516704
Device Lot Number20028T01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1